AIMS Mathematics, 2020, 5(6): 6749-6765. doi: 10.3934/math.2020434

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Survival analysis of single-species population diffusion models with chemotaxis in polluted environment

1 School of Data Science of Tongren University, Tongren, 554300, PR China
2 Tongren Preschool Education College, Tongren, 554300, PR China

In this paper, single-species population diffusion models with chemotaxis in polluted environment are proposed and studied. For the deterministic single-species population diffusion model, the sufficient conditions for the extinction and strong persistence of the single-species population are established. For the stochastic single-species population diffusion model. First, we show that system has unique global positive solution. And then, the sufficient conditions for extinction and strongly persistent in the mean of the single-species are obtained. Numerical simulations are used to confirm the efficiency of the main results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. E. H. Colombo, C. Anteneodo, Metapopulation dynamics in a complex ecological landscape, Phys. Rev. E, 92 (2015), 022714.

2. E. Beretta, F. Solimano, Y. Takeuchi, Global stability and periodic orbits for two-patch predatorprey diffusion-delay models, Math. Biosci., 85 (1987), 153-183.    

3. G. Z. Zeng, L. S. Chen, J. F. Chen, Persistence and periodic orbits for two-species nonautonomous diffusion lotka-volterra models, Math. Comput. Model., 20 (1994), 69-80.

4. E. Beretta, Y. Takeuchi, Global stability of single-species diffusion Volterra models with continuous time delays, B. Math. Biol., 49 (1987), 431-448.    

5. L. Zhang, Z. Teng, The dynamical behavior of a predator-prey system with Gompertz growth function and impulsive dispersal of prey between two patches, Math. Method. Appl. Sci., 39 (2016), 3623-3639.    

6. L. J. S. Allen, Persistence and extinction in single-species reaction-diffusion models, B. Math. Biol., 45 (1983), 209-227.    

7. H. I. Freedman, Single species migration in two habitats: Persistence and extinction, Math. Model., 8 (1987), 778-780.    

8. M. Bengfort, H. Malchow, F. M. Hilker, The Fokker-Planck law of diffusion and pattern formation in heterogeneous environments, J. Math. Biol., 73 (2016), 683-704.    

9. D. Li, S. J. Guo, Stability and Hopf bifurcation in a reaction-diffusion model with chemotaxis and nonlocal delay effect, Int. J. Bifurcat. Chaos, 28 (2018), 1850046.

10. Y. Tan, C. Huang, B. Sun, et al. Dynamics of a class of delayed reaction-diffusion systems with Neumann boundary condition, J. Math. Anal. Appl., 458 (2018), 1115-1130.    

11. Y. Xie, Q. Li, K. Zhu, Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity, Nonlinear Anal. Real, 31 (2016), 23-37.    

12. F. Wei, S. A. H. Geritz, J. Cai, A stochastic single-species population model with partial pollution tolerance in a polluted environment, Appl. Math. Lett., 63 (2016), 130-136.

13. F. Y. Wei, L. H. Chen, Psychological effect on single-species population models in a polluted environment, Math. Biosci., 290 (2017), 22-30.    

14. J. J. Jiao, L. S. Chen, The extinction threshold on a single population model with pulse input of environmental toxin in a polluted environment, Math. Appl., 22 (2009), 11-19.

15. Y. Xiao, L. Chen, Effects of toxicants on a stage-structured population growth model, Appl. Math. Comput., 123 (2001), 63-73.

16. J. D. Stark, J. E. Banks, Population-level effects of pesticides and other toxicants on arthropods, Annu. Rev. Entomol., 48 (2003), 505-519.    

17. W. Jing, W. Ke, Analysis of a single species with diffusion in a polluted environment, Electron. J. Differ. Eq., 112 (2006), 285-296.

18. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001.

19. A. Friedman, Stochastic Differential Equations and Applications, Academic Press, 1976.

20. M. Liu, K. Wang, Persistence and extinction in stochastic non-autonomous logistic systems, J. Math. Anal. Appl., 375 (2011), 443-457.    

21. X. J. Dai, Z. Mao, X. J. Li, A stochastic prey-predator model with time-dependent delays, Adv. Differ. Equ., 2017 (2017), 1-15.    

22. M. Liu, K. Wang, Q. Wu, Survival analysis of stochastic competitive models in a polluted environment and stochastic competitive exclusion principle, B. Math. Biol., 73 (2011), 1969-2012.    

23. X. Zou, D. Fan, K. Wang, Effects of dispersal for a logistic growth population in random environments, Abstr. Appl. Anal., 2013 (2013), 1-9.

24. L. Zu, D. Jiang, ORegan. Donal, Stochastic permanence, stationary distribution and extinction of a single-species nonlinear diffusion system with Rrandom perturbation, Abstr. Appl. Anal., 2014 (2014), 1-14.

25. M. Liu, M. Deng, B. Du, Analysis of a stochastic logistic model with diffusion, Appl. Comput. Model., 266 (2015), 169-182.

26. X. Zou, K. Wang, A robustness analysis of biological population models with protection zone, Appl. Math. Model., 35 (2011), 5553-5563.    

27. X. Zou, K. Wang, M. Liu, Can protection zone potentially strengthen protective effects in random environments?, Appl. Math. Comput., 231 (2014), 26-38.

28. F. Y. Wei, C. J. Wang, Survival analysis of a single-species population model with fluctuations and migrations between patches, Appl. Math. Model., 81 (2020), 113-127.    

29. X. Zou, K. Wang, Dynamical properties of a biological population with a protected area under ecological uncertainty, Appl. Math. Model., 39 (2015), 6273-6284.

30. D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43 (2001), 525-546.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved